# SDR UALA2012080704260

- Difficulty date: August 6, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 49,936 hours, 19,908 cycles
- Engine: Iae V2522A5
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Out Of Round
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR VIBRATION DURING TAKEOFF ROLL.   REPLACED ALL MAIN TIRE-WHEELS ASSEMBLY TS MM.
